Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 1, Pages 165-169

On the symmetry axiom for values of nonatomic games

1Department of Mathematics, University of California, Los Angeles, Los Angeles 90024, CA, USA
2Department of Mathematical Sciences, Clemson University, Clemson 29634-1907, SC, USA

Received 30 June 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, a weaker version of the Symmetry Axiom on BV, and values on subspaces of BV are discussed. Included are several theorems and examples.